# SDR CA120403006

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,966 hours
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 601R1001113
- Condition: Cracked
- Location: Fuel Tank
- Part time: 27,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INTERNAL ZONAL INSPECTION OF THE CENTER WING SECTION IAW TASK RJ2-57-900-320, THE AME FOUND A CRACK EMINATING FROM 1 OF THE RELIEF CUTOUTS FOR THE STR IN THE WEB OF THE SUPPORT ANGLE, PN: 601R10011-13. THE ACFT IS CURRENTLY DOWN FOR A SCHEDULED "C" CHECK. REPAIR PARTS FABRICATED AND HEAT TREATED IAW SRM 51-10-06 SECT.3D. ALUMINUM ALLOY FASTENERS INSTALLED IAW SRM 51-42-21 AND REPROTECTED IAW SRM 51-25-00 AND 51-25-16.
